# SDR SWAA2012021701512

- Difficulty date: February 10, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 66,100 hours, 62,416 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6546529
- Condition: Cracked
- Location: Bs 247
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SKIN CRACKED AT BS 247, RBL 24 AT FASTENER HOLE COMMON TO OPC CRADLE BRACKET.  REPAIRED PER ACO.
